Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My mom has upper back pain , nausea , chest pain and feels dizzy. Is it heart attack?

I am pretty sure my mom had a heart attack but she refused to go to the ER? She has upper back pain , nausea , chest pain and feels dizzy. I recognized the symptoms, but she wont go the hospital. She doesn t have insurance and cant afford to go. How can I convince her she should or is there another place i can take her? She is allergic to aspirin ... And she still isn t feeling well.
Sat, 12 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
  User's Response
's  Response
ummm....how long ago did this happen? Cause she would be dead by now if it was much earlier this afternoon. The longer you wait the higher her chances of not surviving. You should give her some aspirin. She might be scared, but its better to be safe than sorry. Edit: BAD IDEA. Then don't give her aspirin. That will make it worse. Look try to reason with her, but don't stress her out. Cause it will make it worse. She needs to go her life is way to important to be worried about bills I'm sure they can work out a payment plan. If she doesn't listen to you then try telling an older family member like an aunt or uncle. or older someone or neighhbor.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am having chest pain currently and pain in my upper back. I also am having difficulty breathing and it helps to keep it shallow. My blood pressure is not high at this time after taking it at home.Yet I have ringing in my ears and I am very uncomfortable. Could this be a heart attack?

doctor1 MD

I have severe upper back pain. Feels like someone clenching their fist in it and digging nails in it. Will be moderate for a bit, and then will tighten again and be painful. Radiates to front chest pain (chest just has mild to moderate pain) radiates to neck, which is mild, Shortness of breathe, extreme fatigue. I have had mild symptoms for three weeks. Intensity is getting stronger and more painful. Is this a heart attack. How long do heart attacks last. Should I wait and go to clinic tomorrow.

doctor1 MD

I am a 47 yr old woman, 135 pounds, 5 2. I woke up with severe back pain in uper back and chest. Turned on my side and felt like my chest was crushing. This lasted about 45 min or so. Should I be concerned, would this might have been a small heart attack?

Recent questions on  Aspirin

doctor1 MD

Hi, my husband was diagnosed with ventricular tachychardia. Lastnight he was experiencing dizziness and felt like the whole room was spinning around. He is also diabetic and has high blood pressure. He is currently taking the following meds. Nifedipine 10mg. generic for procardia (2 capsules 3x daily), Aspirin 325 mg.(1 tablet daily), Metroprolol 50mg. generic for Lopressor (1 capsule 2x daily) , Pravastatin 40mg. generic for Pravachol) (1 taken before bedtime), Lisonopril 40mg. generic for zestril ((2 tablets daily - 1 in a.m. and the other in p.m.) , and Metformin 500mg. generic for glucophage (1 tablet 1x daily) . The Nifedipine that his taking really makes him really drowsy, and sleep alot. What can I do? I m also thinking that what happened to him lastnight was partly due to his diabetes and possibly his blood pressure. I fed him turkey burger (plain), no salt only garlic and herb with lettuce on wheat bread. He is now currently sleeping. Would he be okay later?

doctor1 MD

hello thankyou i have had a duel chamber fitted in dec for bradycardia, all was well then april gone i had a very mild h/attack caused through plaque i have a leaking valve which is mod at moment my main query is that my blood pressure has dropped to 114/64 my doctor dropped my b/p meds from 4 to 2 and i am on other heart meds b/blockers statins b/thinners and aspirin i am rather frightened whats going on now thankyou my pace maker as i may have said is now set at 55 thankyou.

doctor1 MD

Hi, I am Shyam with 28 years old. Six months back I had a chest pain and I got admitted to hospital. They told it is a major heart attack and given some medicines(Aspirin, concor 5) After that I had a serious Gasteric issues. So I consulted with some of the gastroentrology. They couldn t solve my problems. Later again I went to cardiology specailist so he suggested some tablets like stalopam plus. I am having that tablets for last 4 months. If I stop that I am getting the gasteric issue again and feeling headache, drowsiness and all.. Is there any serious side effects for that tablets and how long I have to continue that... Can you please brief that how the stalopam tablet related to gasteric issue. I heard that it is for dipression, anxiety.... So can you please suggest me on this Regards, Shyam Sunder

doctor1 MD

I am 59 year old male. My foreskin is getting thicker, harder and I can't control where my urine goes. It goes everywhere. I have also found blood spots in my underwear a couple of times, months apart. I had a urinalysis and blood was found. I had a couple of heart attacks last year, but my heart is doing great! I had 2 stints put in. I take plavix, metropolol, simvistatin, lisinopril, and an 85mg aspirin daily. I will be seeing a urinologist in a month, but I am worried. Would like to have some idea what may be going on. I am overweight. I have arthritis. I don't drink or smoke and have never used drugs. I do use tylenol 3 and percoset for pain of the arthritis. I am not very active due to the arthritis pain. I have a degenerated disk in my low back, along with arthritis there. I have no pain urinating or in my kidneys. I have no difficulty urinating, except for the control of where it goes because of the foreskin. I have no problems with erections. Can you give me a little insight into what may be some of the things that may cause this bleeding? Thanks.

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...